| Model Number |
RONYX25034UX |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Myocardial Infarction (1969)
| Date of Event |
03/30/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During the index procedure, one resolute onyx stent was implanted into the cx and two resolute onyx stents were implanted in the lad.On the same day, the patient suffered pci related mi.The investigator assessed the event as not related to the index device or anti-platelet medication.Safety assessed the event as possibly related to the index device but not related to the antiplatelet medication.
Additional Manufacturer Narrative
The cec adjudicated mi as no event, mi preceded procedure.The patient recovered.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Correction: during the index procedure three resolute onyx stents were implanted in the lad.If information is provided in the future, a supplemental report will be issued.